# SDR UALA2012121907281

- Difficulty date: December 17, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,349 hours, 22,870 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER INBOUND FLT CREW NOTE, CABIN FLOOR EEL LIGHT STRIP CAME LOOSE AND CAP IS BROKEN AT SEAT ROW 8.   REPAIRED EEL LIGHT STRIP.
